# SDR 2015FA0000197

- Difficulty date: April 15, 2015
- Submitted: May 12, 2015
- Operation: General aviation
- Aircraft: N772FT
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844029
- Engine: Lyc IO360C1C6
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part number: 77852
- Condition: Not Seated
- Location: Oil Filter
- Part time: 1,732 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS WRITTEN UP FOR HIGH OIL TEMPERATURE 4/18/15. T 47.2, H-9010.5.  OIL FILTER ADAPTER WAS REMOVED AND INSPECTED.  THERMO VALVE SEAT AND SEAT IN ADAPTER SHOWED SIGNS THAT FULL SEAT WAS NOT HAPPENING, ALLOWING BYPASS.  WO-C15-040.
